Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

My NCBI Filters
Results by year

Table representation of search results timeline featuring number of search results per year.

Year Number of Results
1988 1
1989 1
1992 1
1994 1
1995 2
1996 4
1997 2
1998 4
1999 4
2000 1
2001 1
2002 1
2003 1
2005 1
2007 1
2008 1
2010 3
2011 3
2013 2
2014 2
2016 1
2018 1
2020 2
2021 3
Text availability
Article attribute
Article type
Publication date

Search Results

43 results
Results by year
Filters applied: . Clear all
Page 1
Flu-like symptoms following botulinum toxin therapy.
Baizabal-Carvallo JF, Jankovic J, Pappert E. Baizabal-Carvallo JF, et al. Among authors: pappert e. Toxicon. 2011 Jul;58(1):1-7. doi: 10.1016/j.toxicon.2011.04.019. Epub 2011 May 19. Toxicon. 2011. PMID: 21620881 Review.
Toxin-induced movement disorders.
Pappert EJ. Pappert EJ. Neurol Clin. 2005 May;23(2):429-59. doi: 10.1016/j.ncl.2004.12.007. Neurol Clin. 2005. PMID: 15757792 Review.
Trauma and movement disorders.
Goetz CG, Pappert EJ. Goetz CG, et al. Among authors: pappert ej. Neurol Clin. 1992 Nov;10(4):907-19. Neurol Clin. 1992. PMID: 1435664 Review.
The stability of carbidopa in solution.
Pappert EJ, Lipton JW, Goetz CG, Ling ZD, Stebbins GT, Carvey PM. Pappert EJ, et al. Mov Disord. 1997 Jul;12(4):608-10. doi: 10.1002/mds.870120422. Mov Disord. 1997. PMID: 9251084 No abstract available.
43 results
You have reached the last page of results. A maximum of 10,000 results are available.
Jump to page